# SDR ERAA064509

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Engine: Ge CT581401
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 8528061
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER REPAIRED AND RETURNED TO ERA 7-14-99.  HIGH TEMP 1 REACHES 121 DEGREES WITHIN 15 MINUTES OF HOVER.  COOLING FIN PLUGGED UP.
